# SDR 2006UALA00720

- Difficulty date: April 18, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 28,585 hours, 3,738 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL AT MID LAV CROSS AISLE INOP.
